# SDR QXEA2015012600035

- Difficulty date: January 26, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 3,174 hours, 3,392 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: NAS5625R8
- Condition: Damaged
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR IS DIFFICULT TO OPEN. TURN FORCE WAS 60 LBS.  FERRIED FOR REPAIRS.  REPLACED EXTERNAL HANDLE ROTATIONAL PIVOT BEARINGS AND BUSHING. RETURNED TO SERVICE.
